EconPapers    
Economics at your fingertips  
 

Are quantile risk measures suitable for risk-transfer decisions?

Manuel Guerra and Maria de Lourdes Centeno

Insurance: Mathematics and Economics, 2012, vol. 50, issue 3, 446-461

Abstract: Although controversial from the theoretical point of view, quantile risk measures are widely used by institutions and regulators.

Keywords: Coherent risk measures; Conditional tail expectation; Risk; Risk measures; Optimal reinsurance; Quantile risk measures; Truncated stop loss; Value at Risk (search for similar items in EconPapers)
JEL-codes: C00 C61 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167668712000224
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:50:y:2012:i:3:p:446-461

DOI: 10.1016/j.insmatheco.2012.02.006

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:50:y:2012:i:3:p:446-461